# SDR ASAA2022121041100

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 24,724 hours, 7,697 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING T/C # 78472010 FAN BLADE LUBE. FOUND #1 ENG SPACERS AT #12,17,18,20,21,23, AND 24 POSITION WORN. GROUNDED - YES. REMOVED AND REPLACED #1 ENG SPACERS AT #12,17,18,20,21,23 AND 24 POSITION PER TASKCARD 78472010.
